Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kovalevskii, V A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:60
Abstract pages:896
Full texts:520

http://www.mathnet.ru/eng/person66904
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1962
1. V. K. Eliseev, V. A. Kovalevskii, “The study of an algorithm for the recognition of typewritten characters”, Zh. Vychisl. Mat. Mat. Fiz., 2:5 (1962),  902–911  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:5 (1963), 1043–1058
2. V. A. Kovalevskii, “The correlation method for image recognition”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962),  684–694  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 759–773
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022